# SDR SWAA2024101636347

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOOR BEAM HAS CORROSION AROUND FASTENER HOLE UPPER SURFACE; RBL 43<[01] REMOVED AND REPLACED REPAIR PART PER SRM 51-40-02 AS SHOWN IN SWA EA#1-753-33463 REV IR
